# SDR CALA2024120403014

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 48,361 hours, 28,918 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA2 FUEL CAP MISSING A/C FLEW WITH FUEL CAP MISSING. REPLACING ON CDL FOR ITEM TO BE DDP ACCOMPLISHED REPLACED . CLOSE TO DEPARTURE TIME. DISPATCH DESK: 16   NAME: AW   DATE: 30-NOV-24- OK TO CDL TOMC SMITH 28A....
